Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨

the pill and weight

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
I started taking the pill about 3 years ago and it made me put on weight pretty quickly and ive recently been trying to loose this, not having any luck though. does anyone know if being on the pill can stop you from loosing weight or possibly make it more difficult that usual?

Comments

  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Its very easy to put in weight on the pill (I've put at least two stone on in two and a half years)

    If you have certain hormonal imbalances such as Polystic Ovaries or an underactive thyroid it can make it a lot, lot harder to lose weight. If you have been trying for two/three months and still not getting anywhere it might be an idea to see your GP.
Sign In or Register to comment.